# SDR SWAA050303

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 44,317 hours, 43,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: L1 Door Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE INDICATION, LOW PRESSURE.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PER MM.
